After that I had some bleeding on 23 24 and 35 June and now m feeling very tired and dizzy and Also having an abdominal pain. Is this because I took ipill
The ipill does not terminate one that has already started, it just keeps one from starting. The ipill should be taken preferably within twenty-four hours, and you waited closer to forty-eight, so just keep that in mind.
Having been unprotected for two days in a row tells me that you didn't have an "oops." If you're mature enough to have it, you're mature enough to get yourself on a regular method, and I hope you can find something affordable and easy to use. The concern is, regular use of the ipill can be damaging to your reproductive system.
There are many women who get bleeding and cramps a week or so after the ipill is taken, so there's a chance that your abdominal pain may be from that. If these symptoms become difficult or worrisome, always default to a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had the nexplanon in now for year and I never had any bleeding since insertion till recently?
Posted 8 Jan 2014 • 3 answers
Posted 7 Jun 2014 • 1 answer
Posted 3 Jul 2014 • 1 answer
Posted 12 Aug 2014 • 2 answers
Posted 8 Jul 2016 • 0 answers